zbMATH — the first resource for mathematics

A locally nilpotent radical of nonassociative rings. (English) Zbl 0257.17002

17A99 General nonassociative rings
17D05 Alternative rings
PDF BibTeX Cite
Full Text: DOI
[1] G. V. Dorofeev, ”On the nilpotence of right alternative rings,” Algebra i Logika,9, No. 3, 302–305 (1970). · Zbl 0223.17008
[2] A. M. Slin’ko, ”On the equivalence of certain nilpotences in right alternative rings,” Algebra i Logika,9, No. 3, 342–348 (1970). · Zbl 0233.17005
[3] A. I. Shirshov, ”On some nonassociative nil-rings and algebraical algebras,” Matem. Sb.,41, 381–394 (1957). · Zbl 0078.02202
[4] I. R. Hentzel, ”(, 1)-Rings,” Proc. Amer. Math. Soc.,21, 367–374 (1970).
[5] E. Kleinfeld, ”Right alternative rings,” Proc. Amer. Math. Soc.,4, 939–944 (1953). · Zbl 0052.26703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.